Please use this identifier to cite or link to this item:
Title: Fluctuations of Linear Eigenvalues Statistics for Wigner Matrices: Edge Case
Authors: Pan, Guangming
Wang, Shaochen
Zhou, Wang
Keywords: Wigner matrix
Linear eigenvalue statistic
Issue Date: 2016
Source: Pan, G., Wang, S., & Zhou, W. (2016). Fluctuations of Linear Eigenvalues Statistics for Wigner Matrices: Edge Case. Journal of Statistical Physics, 165(3), 507-520.
Series/Report no.: Journal of Statistical Physics
Abstract: In this note, we consider the fluctuation theorem for X(n)fn := ∑f(λi)I(λi≥θn), where λi, i=1,…,n are eigenvalues from a Wigner matrix and θn→2−. We prove that in the edge case X(n)fn behaves like the counting function of Wigner matrix. Our results can be viewed as a complement of Bao et al. (J Stat Phys 150(1):88–129, 2013).
ISSN: 0022-4715
DOI: 10.1007/s10955-016-1618-5
Rights: © 2016 Springer Science+Business Media New York. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Statistical Physics, Springer Science+Business Media New York. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Fluctuations of linear eigenvalues statistics for Wigner matrices _ Edge case.pdf90.91 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.